IDEAS home Printed from
   My bibliography  Save this paper

Applications Of The Gb2 Family Of Distributions In The Modeling Insurance Loss Processe


  • DIONNE, G.


Ce Texte Suggere L'utilisation de la Famille des Distributions de Probabilites a Quatre Parametres, la Beta Generalisee du Deuxieme Type (Gb2) Pour Analyser les Pertes D'assurance. la Gb2 a Comme Cas Particulier les Distributions Log-Normale, Gamma et Weibull. Elle Comprend Egalement Comme Cas Particuliers la Burr et la Gamma Generalisee et Elle Est Tres Appropriee Pour Ameliorer L'estimation des Distributions Ayant des Queues Tres Epaisses. la Plupart des Membres de la Famille de Distribution Proposee Peuvent Etre Obtenus Par des Combinaisons de Distributions Bien Connues. les Resultats Demontrent Que des Faibles Differences Dans la Modelisation des Queues Peuvent Generer des Grandes Differences Dans le Calcul des Primes de Reassurance et Dans les Quantiles des Distributions des Pertes Assurees Totales.
(This abstract was borrowed from another version of this item.)

Suggested Citation

  • David Cummins, J. & Dionne, G. & Mcdonald, J.B. & Pritchett, B.M., 1988. "Applications Of The Gb2 Family Of Distributions In The Modeling Insurance Loss Processe," Cahiers de recherche 8838, Centre interuniversitaire de recherche en ├ęconomie quantitative, CIREQ.
  • Handle: RePEc:mtl:montec:8838

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Other versions of this item:

    References listed on IDEAS

    1. Barten, A. P., 1969. "Maximum likelihood estimation of a complete system of demand equations," European Economic Review, Elsevier, vol. 1(1), pages 7-73.
    2. Diewert, Walter E & Wales, Terence J, 1987. "Flexible Functional Forms and Global Curvature Conditions," Econometrica, Econometric Society, vol. 55(1), pages 43-68, January.
    3. Kim, Moshe, 1984. "The Beneficiaries of Trucking Regulation, Revisited," Journal of Law and Economics, University of Chicago Press, vol. 27(1), pages 227-241, April.
    Full references (including those not matched with items on IDEAS)

    More about this item


    distribution ; insurance ; models;


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:mtl:montec:8838. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sharon BREWER). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.